# SDR SWAA2021081842851

- Difficulty date: April 15, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED WITH NEW/SERVICEABLE RT HORZ STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802; PERFORMED ADJUSTMENT; ADJUSTMENT GOOD; VERIFIED SAFTIES PER AMM 53-31-31-400-802 STEPS 3.E.(23) 59048U 23APR20
